Spotting No Period For 3months

3 Replies
Shanekia - November 14

i stopped using the patch for bc in july i didnt have a period in august,september,nor octorber my period comes at the end of every month i hve taking so many pregancy test and been to the doctor in october but i have negative results could it have been to early to find out or the signs are not in my urine it could be in my blood?

 

E - November 14

If you have not had a period since stopping the patch, it is likely due to the birth control. They should be able to tell if you are pregnant by now, if you concieved during the summer. Only in rare instances is someone pregnant that many months without a test turning positive.

 

shanekia - November 14

i started spotting while i have a drink last saturday night. i started spotting sunday moring when i went to the bathroom. it wasnt in my urine it was when i wipe and it is still happening with a littl pain. so for the pat week now it has turned dark brown.

 

annaliese - November 14

any kind of long term birth control like the patch or injection can really mess up your cycle. They say it can take up to six months to get back to normal. when did you last have intercourse?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?